MAUDE Adverse Event Report: EXACTECH, INC. EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 22MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 22MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-20-22
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Metal Related Pathology (4530)
Date of Event 07/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6), 320-40-13 - 145-deg pe 40mm const hum liner +2.5.(b)(6), 320-10-10 - equinoxe reverse tray adapter plate tray +10.(b)(6), 320-20-00 - eq reverse torque defining screw kit.The revision reported may be due to prosthesis wear, disassembly, loosening, and/or device-device loosening.Prosthesis wear was confirmed on the humeral liner, humeral tray and glenoid baseplate.Additionally, disassembly was confirmed on the humeral liner and humeral tray based on the observed damage/wear pattern.However, the reported glenosphere prosthesis wear, compression screw prosthesis wear, baseplate disassembly, compression screw cap disassembly, loosening, device-device loosening and the sequence of events could not be determined from the reported information.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
The male patient presented to surgeon's office in the spring of 2023 with complaints of sudden and then ongoing pain and dissatisfaction with his left reverse tsa.Upon imaging the implants looked mal-positioned and the glenoid looked like it has bone growth from poly wear.The surgeon thought poly wear and osteolysis caused ongoing issues and potential loosening of the implants.The patient was scheduled for revision left reverse tsa.Revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.

Brand Name
EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 22MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21918577
Report Number1038671-2025-01906
Device Sequence Number8669471
Product Code KWT
UDI-Device Identifier10885862086532
UDI-Public10885862086532
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2022
Device Catalogue Number320-20-22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Initial Report FDA Received Date04/28/2025
Date Device Manufactured03/15/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexMale